Thank you for sharing your question. Sorry to hear of the poor outcome following Dysoirt injections. You can wait for the entire effect to wear off or Dysport can be injected throughout the entire forhead. The latter is probably the best option.
I'd tell you to wait one more week. The final effects of Dysport will be at 15 days. That day your PS must evaluate the entire area of your face and your frown lines to see if it will be necessary to relax other areas and prevent wrinkles that make an unnatural appearance.
Dysport and Forehead lines
Hello and thank you for your questions, and I hope you get the results you desire. Dysport works well to reduce the appearance of dynamic forehead frown lines and in other areas, but it generally takes 4-7 days to "kick in". Some additional Dysport injections may help to "fade" these problem areas, but that would need to be addressed with your injector usually at 10-14 days after the Dysport has had ample time to take effect. Best of luck!
Benjamin J. Cousins MD
Board Certified Plastic Surgeon
You can add more dysport laterally which will make the forehead lines decrease as it did for the middles section. You will also note more heaviness to the eyebrows since you will not be able lift the skin up superiorly. Your injector was probably trying prevent you from getting heavy eyebrows or heavier eybrows.
An alternate solution could be microbotox or micro dysport which is injected more superficially which will last less (time) but preserve your brow muscle movement.
You can still have Dysport injected into the muscles to help lessen the look of the frown lines. The treatment lasts about three months and will wear off gradually. It is best to wait a full two weeks after your prior treatment before having more injected though, as it takes about that length of time to realize the full effect of the product.
When seeking injectables such as Botox and Dysport, it is always a good idea to see an expert injector and to have a frank discussion of expectations prior to the procedures. Injection technique, volume, placement, and dosage can all have an effect on results. If injections are carried out too high or too deeply, forehead muscles can be effected from frown line injections. Seek out an expert to be evaluated for treatment of the frown lines and potentially attempt to counter the downward pressure that you are experiencing.
Yes, absolutely, you can put Dysport into your other muscles to stop the movements of you frowning. You do not have to wait until the other muscles start to move again.
Hope this helps.
Dr. Grant Stevens Marina Plastic
Surgery Associates Marina del Rey, CA The Institute
Yes, your problem can be fixed by adding Dysprt to the correct muscles. I would find an experienced injector and have him/her add more Dysprt to treat the frown lines.
Injecting The Wrong Muscle With Dysport
Sounds like the doctor placed his injections too high and weakened your forehead muscle instead of your frown line muscles. Most likely due to lack of experience. The good news is that you can have your frown lines treated by an experienced injector and get the results that your want. The bad news is that there is nothing you can do for your forehead right now except give the Dysport time to wear off. This can take 2-4 months. Best of luck to you.
I would not go back to this doctor. It is very important with these services that the doctor actually listens to your concerns. Regarding fixing your dysport treatment, fixing the problem presumes that you can walk into a doctors office and have them analyze the treatment result and know how to inject you to fix the issues. In my experience the vast majority of injectors will not know how to do this. Generally in my opinion, it is best to let the service wear off for about 6 weeks before superimposing a correct treatment.